| Model Number |
02.12.0417FR |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24-jun-2022.Lot 2002798: (b)(4) items manufactured and released on 13-may-2020.Expiration date: 2025-05-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2020.On (b)(6) 2021, the patient came in reporting instability due to laxity and the cause was unknown.The surgeon revised the gmk-sphere tibial insert with a thicker one to give the patient more stability.The surgery was completed successfully.Presently, (b)(6) 2022, the patient came in reporting instability due to laxity.The surgeon revised gmk-sphere tibial insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 19-aug-2022.Lot 2001705: (b)(4) items manufactured and released on 31-mar-2020.Expiration date: 2025-03-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
The patient came in for a revision right knee surgery and primary left knee surgery on (b)(6) 2021.On (b)(6) 2022, the patient came in reporting instability due to laxity.The surgeon revised gmk-sphere tibial insert - flex left - 11 mm s4 with a gmk-sphere tibial insert - flex s4l - 17mm.The surgery was completed successfully.